# SDR REXA2019061350833

- Difficulty date: June 5, 2019
- Submitted: June 13, 2019
- Operation: Air carrier
- Aircraft: N8783E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7783
- Aircraft time: 29,476 hours, 27,244 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Beam
- Part number: 601R142509
- Condition: Chafed
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH IB FLAP OB VANE ACTUATOR BEAM CHAFED UNDER ROLLER.  REPAIRED CHAFE UNDER ROLLER ON RH O/B VANE ACTUATOR BEAM ON I/B FLAP RH IAW BOMBARDIER REO 601R-57-52-1979 OPS/CLEARANCE CHECK GOOD  IAW CRJ 200 AMM 27-54-15-820-801 AND 27-54-00-710-801
